# SDR C2XA09CL097

- Difficulty date: July 17, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 10,853 hours, 5,769 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 0252
- Condition: Faulty
- Location: Nr2 Pylon
- Part time: 16,143 hours, 11,878 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A "BLEED 2 OVERTEMP" MESSAGE CLIMBING THRU 170000.  ACFT DIVERTED AND LANDED WITHOUT INCIDENT.  MX INSPECTED AND REPLACED THE NR2 ENGINE PRECOOLER ASSEMBLY. OPERATIONAL CHECKS WERE GOOD.
